Couldn't find what you looking for?

TRY OUR SEARCH!


I have a history of heart disease and heart attacks in the male line of the family. My grandfather died from heart attach and father recovered from one last year. My doctor told me I am genetically predisposed and yet I have been found to have a high cholesterol levels. My doctor put me on lipitor but I am not sure it is working right since I have been experiencing abdominal discomfort such as flatulence and constipation. I am sure it is due to the drug because I have never had similar problems before and they occurred slightly after I started using it. What should I do?

Loading...


As far as I know, Lipitor rarely causes sdverse reactions and even when it does, they are mild. I reckon you should stick the the drug for some time and see if the problems disappears. In the meantime you could try to get some relief from the side effects you have been suffering from and use maybe some fiber supplements to get rid of constipation and flatulence. If you are drinking or eating a lot of milk and diary products, cut on them because hey often lead to constipation, bloated abdomen and flatulence and make sure you eat plenty of vitamin C, it is good for controlling cholesterol.
Reply

Loading...